Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Yet another rash on both sides of groin

I have read quite a few posts that deal with this same issue. Mine is somewhat the same. I do have a light reddish rash on both sides of groin next to the scrotum for the past 2 months. They can be slightly itchy at times, but not usually. I noticed these some weeks after I purchased one of those exercise peddle units that's like riding a bike, but is used sitting down on a couch or kitchen table chair. I would use this every night while watching tv sometimes for 2 hours at a time. This leads me to think it's jock itch. I have tried some of the otc creams and ointments but no change. These symptoms also showed up after I started taking pills for high blood pressure. I also see a dermatologist and have been diagnosed with eczema last year for which I use clobetasol propionate to keep under control. I even tried it on the rash but only irritated it more. I now use Gold Bond powder and it seems to relieve the irritation but redness still remains. I have an appointment with my dermatologist, but that's 2 months from now. today is (4/29/12). I would appreciate any suggestions that might help until my Dr. visit.
1 Responses
209987 tn?1451939065
Could be a heat rash. Give the area plenty of air regardless. Air helps many skin conditions. Use whatever creams/ointments that seem to help relieve it until you see the doctor.

Sensitivity to medications can also cause unwanted side effects.
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions